# SDR 05FDEA00068

- Difficulty date: January 11, 2005
- Submitted: January 31, 2005
- Operation: Air carrier
- Aircraft: N235FE
- Make and model: Boeing 727-200
- Aircraft serial: 21329
- Aircraft time: 67,894 hours, 42,042 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 720D PLUS 18, STR 23R STRINGER CORROSION.  REMOVED & FABRICATED NEW STRINGER AND 2 HAT CHANNELS SRM 53-10-2, 51-30-2.
